Was just put on Estradiol today for menopause. Had partcial hysterectomy in 1996. Terrible mood swings,irritability, anxiety and sleep deprivation. How long before I should feel medicine start too work?
27 Oct 2011
I had a total hysterectomy a few years ago and when the doctor put me on estradiol it worked right away. I used the transdermal patch because I didn't want to take the pills. Somettimes it takes about a day or two, but you'll start to notice the difference. It did cut down my hot flashes and the moodiness for me.
27 Oct 2011
Hi, I am presently on EstroGel--transdermal estradiol gel applied to arm daily-- Vagifem--an estradiol pill placed in vagina 2x week-- and ProGest bioidentical progesterone cream. It took two days for me to start feeling better on the Vagifem, four days and I was feeling close to my old self. (I had a hysterectomy in '09 and still have ovaries.) My gyn started me on Vagifem in March 2010 and EstroGel six weeks later as my body didn't like not getting the loading dose of Vagifem on a regular continuing basis. I am very sensitive to ANY change in horomone levels. So depending on how sensitive you are, what form and dose of estradiol you are receiving, and how much your body needs, might be faster or slower before full effect has been reached. I've heard that it could take as long as two to six weeks. Good luck to you and may you become "balanced" again soon!
Take care, and be well, Lady of Howard
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, I just turned 51 and went to see a doctor for a blood test (for menopause) afew months earlier. The test says my estrogen is at 54 and my FSH is ...
3 answers • 8 Mar 2011
What is in this pill that actually works for menopause and anxiety?
1 answer • 28 Sep 2011
how long does the anxiety and hot flashes last, not to mention insomnia, my dr put me on premarin and its giving me a head ache, and i cant sleep, ...
6 answers • 2 Oct 2011
I also think I am starting menopause. I sleep maybe an hour or two a night not by choice, I cannot sleep, which is causing me migraines I have had ...
1 answer • 5 May 2012
I have been taking Enjuvia for about 5 years. I was post menopause when started and since have had a hysterectomy. Can I stop this medicine?
1 answer • 24 Jun 2012